# SDR YENA2023122601647

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 1,807 hours, 322 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. (ETOPS) ' LEFT WING FUEL HIGH TEMP ECAM DURING CLIMB OUT. PEAKED AT 63'C ECAM ACTIONS & QRH LEAD US TO DISCONNECT GEN 1 & IDG 1 TEMPERATURE STABILIZED TO NORMAL TEMP IN CRUISE; SEE LP 3663675 ITEM FOR CORRECTIVE ACTION AND PARTS TRANSACTION. OPS CHECK OF IDG GOOD. IAW AMM 24-24-00. MX-4 UPDATED. PLACARD REMOVED. MCC NOTTIFIED.'
